# SDR 2WAA20250820192

- Difficulty date: August 19, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N808WA
- Make and model: Doug MD 83
- Aircraft serial: 53044
- Aircraft time: 46,484 hours, 32,872 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RIGHT SIDE WINDOW # 21 HAS CORROSION AROUND CUT OUT.   ACCOMPLISHED REPAIR AT WINDOW # 21 R/H SIDE OF FUSELAGE BETWEEN BS 616 AND BS 636 PER E.O. WAA-250219
